# SDR COMA0560761

- Difficulty date: December 29, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100453
- Condition: Corroded
- Location: Lt Wing
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK HAS FRETTING CORROSION AT FUEL TANK ACCESS CUTOUTS, 540AB, (510AB AND 540BB NOT IN CRITICAL AREA), 540CB, 540EB, 540FB, 550AB, 550CB, 550DB, 550EB, 550FB.  REPAIRED LOWER WING PLANK FUEL ACCESS CUTOUTS IAW BOMBARDIER REO 601R-57-21-030.  REFER TO TR 2B-2093 FOR REINSPECT INTERVALS FOR THE FOLLOWING:540AB, 540CB, 540EB, 540FB, 550AB, 550CB, 550DB, 550EB, 550FB.
